# SDR K11A2009022472001

- Difficulty date: February 16, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,197 hours, 32,626 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR HAS CRACK, LT ELE STA 68.
